# SDR COMA2010032970005

- Difficulty date: March 25, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 17,004 hours, 12,070 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Pin
- Part number: CC670333431
- Condition: Sheared
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O FROM ATL NOSE LANDING GEAR DID NOT RETRACT.  GEAR WAS LOWERED PER QRH, LOUD NOISE WHEN GEAR LOCKED DOWN.  EMERGENCY DECLARED, A/C RETURNED TO ATL LANDED SAFELY.  FOUND AFT NLG DOOR RT HINGE PIN SHEARED.  REMOVED AND REPLACED HINGE PIN.
